# SDR 2010F00074

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Make and model: Airbus A330-300
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: QA07168
- Part serial: RT34146
- Condition: Debonded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE FILTER RESIN DE-BONDING:  DURING THE ROUTINE INSP PROCESS (IAW AMM 79-22-43, PG BLOCK 701) OF ENGINE OIL PRESSURE FILTERS, PN QA07168, DE-BONDING OF THE RESIN SECURING THE FILTER END-CAPS TO THE FILTER MEDIA WERE FOUND.  TESTING OF THE UNITS SHOWED THAT THEY FAILED THE MFG TEST CRITERIA.  THE DE-BONDING IS LIMITED TO FILTERS WITH SN BEGINNING RT3-.   A NEW UNUSED FILTER, SN RT3-4146 HAS BEEN INSPECTED AND DE-BONDING OF EQUAL MAGNITUDE TO THAT OF USED FILTERS WAS RECORDED.
